Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 47, NWS Austin/San Antonio, TX

May 24, 2015Caldwell County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 24, 2015, 9:17 AM CDT for Caldwell County, Gonzales County, Texas. It took effect at May 24, 2015, 5:47 PM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 9:17 AM CDT (14:17 UTC)
In effect from
May 24, 2015, 5:47 PM CDT
Expired
May 25, 2015, 7:45 AM CDT
In force
14 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Caldwell County, TX, Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 41 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Plum Creek near Luling (LULT2). The gauge peaked at 22.51 ft at May 24, 2015, 7:00 PM CDT.

actionminormoderatemajor1015202505/2405/2505/26
Action stage
20 ft
Minor stage
23 ft
Moderate stage
24 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08173000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WGUS44 KEWX 241417
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT SUN MAY 24 2015

...The National Weather Service in Austin/San Antonio has issued 

 a flood warning for the... 

  Plum Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC055-177-250817-
/O.NEW.KEWX.FL.W.0047.150524T2247Z-150525T1245Z/
/LULT2.1.ER.150524T2247Z.150525T0000Z.150525T0045Z.NO/
917 AM CDT SUN MAY 24 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Plum Creek near Luling.
* from this afternoon to Monday morning...or until the warning is cancelled.
* At  9:00 AM Sunday the stage was 21.3 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise 
  to near 23.1 feet by this evening.The river will fall below flood stage by 
  this evening.
* Impact...At 23.0 feet...Minor lowland flooding escapes banks into lower 
  sections of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Luling             20   23   21.3   Sun  9 AM  19.6  13.4   9.6   7.9   6.8


&&

LAT...LON 2975 9765 2975 9756 2964 9755 2966 9763


$$
2 follow-up statements
466 
WGUS84 KEWX 242347
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT SUN MAY 24 2015

...The flood warning continues for the following rivers in Texas...

  Blanco River At Wimberley AFFECTING Hays County
  San Marcos River below Luling AFFECTING Caldwell and Gonzales Counties
  Plum Creek near Luling AFFECTING Caldwell and Gonzales Counties
  Guadalupe River at Gonzales AFFECTING Gonzales County
  Guadalupe River Near Cuero AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC209-251747-
/O.EXT.KEWX.FL.W.0029.000000T0000Z-150526T0657Z/
/WMBT2.3.ER.150524T0347Z.150524T0601Z.150525T1857Z.NR/
647 PM CDT SUN MAY 24 2015

 The flood warning continues for the Blanco River At Wimberley.
* At 5:45 PM Sunday the stage value was unknown but likely to be below 30 feet. 
* Flood stage is 13.0 feet.
* Forecast...The river level will be falling and is expected to fall below flood
  stage by Monday evening.
* Impact...At 29.0 feet Many lowest homes in the Blanco River flood plain near
  Wimberley flood. Lowest homes and businesses in the Cypress Creek flood plain
  flood by backwater from the Blanco River and any runoff down Cypress Creek.
  Lowland flooding downstream in the lower Blanco and San Marcos Rivers severely
  floods lowest homes, roads and bridges near San Marcos. Livestock in the Blanco
  River flood plain above Blanco to the San Marcos River confluence are cut off
  and potentially drowned.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Wimberley          10   13   E29.0              16.0   7.7   6.4   5.9   5.6


&&

LAT...LON 2995 9812 3002 9813 3001 9791 2969 9768
      2963 9775 2994 9797             

$$

TXC055-177-251746-
/O.EXT.KEWX.FL.W.0030.000000T0000Z-150528T0457Z/
/LLGT2.3.ER.150524T1022Z.150525T1200Z.150527T1657Z.NO/
647 PM CDT SUN MAY 24 2015

 The flood warning continues for the San Marcos River below Luling.
* At  5:45 PM Sunday the stage was 36.2 feet.
* Flood stage is 20.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising to near 37.9 feet by Monday
  morning. The river will fall below flood stage late Wednesday morning.
* Impact...At 36.0 feet...Palmetto State Park is under water except for the 
  headquarters building. The pavillion has six feet of water in it. Much of the 
  golf course in Luling is underwater. Lowest homes northeast of the golf course
  are threatened. The Warm Springs rehabilitation hospital in Ottine has several
  feet of water in it..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Luling             11   20   36.2   Sun 06 PM  37.9  32.9  21.9  14.2  11.4


&&

LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
      2950 9752 2956 9760             

$$

TXC055-177-251443-
/O.EXT.KEWX.FL.W.0047.000000T0000Z-150525T1443Z/
/LULT2.1.ER.150524T2331Z.150525T0000Z.150525T0243Z.NO/
647 PM CDT SUN MAY 24 2015

 The flood warning continues for the Plum Creek near Luling.
* At  6:00 PM Sunday the stage was 22.5 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The creek level is expected to rise above flood stage by Sunday
  evening and rise to crest near 23.5 feet. The creek level will fall below
  flood stage by late Sunday evening.
* Impact...At 24.0 feet...Moderate lowland flooding reaches significant areas of
  the flood plain flooding secondary roads and low bridges. Livestock in the 
  flood plain may be cut off in low areas and drowned..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Luling             20   23   22.5   Sun 06 PM  20.2  13.8   9.8   8.0   6.8


&&

LAT...LON 2975 9765 2975 9756 2964 9755 2966 9763


$$

TXC177-251746-
/O.EXT.KEWX.FL.W.0048.150525T0222Z-150529T0657Z/
/GNLT2.3.ER.150525T0222Z.150527T0000Z.150528T1857Z.NO/
647 PM CDT SUN MAY 24 2015

 The flood warning continues for the Guadalupe River at Gonzales.
* At  5:45 PM Sunday the stage was 26.4 feet.
* Flood stage is 31.0 feet.
* Major flooding is forecast.
* Forecast...The river level will rise above flood stage by late Sunday evening
  and continue to rise to near 44.3 feet by Tuesday evening. The river level will
  fall below flood stage by Thursday early afternoon.
* Impact...At 45.0 feet...Flow reaches the floor of the old power plant and to 
  the slab of the electric plant. Water is several feet deep in the baseball and
  concession buildings in the city park. Flooding is several miles wide in the 
  flood plain just northwest of Gonzales. Flow approaches lower homes in the 
  Tinsley Creek flood plain in Gonzales as the Guadalupe River backs up. Any 
  flow down Tinsley Creek over the backflow can flood homes..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Gonzales           17   31   26.4   Sun 06 PM  38.0  43.6  43.5  35.9  20.6


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$

TXC123-251746-
/O.EXT.KEWX.FL.W.0031.150526T0600Z-000000T0000Z/
/CUET2.3.ER.150526T0600Z.150528T0600Z.000000T0000Z.NO/
647 PM CDT SUN MAY 24 2015

 The flood warning continues for the Guadalupe River Near Cuero.
* At  5:30 PM Sunday the stage was 12.4 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...The river level will rise above flood stage by early Tuesday morning
  and continue to rise to near 40.0 feet by Thursday early afternoon.
* Impact...At 40.0 feet...Massive flooding is occurring in the River Oaks, River
  Haven, and Cypress Valley subdivisions ten miles south of Cuero near 
  Thomaston. Over one hundred homes are flooded up to nine feet requiring the 
  evacuation of hundreds of people. All roads into Cuero are closed except 
  Highway 87 which also closes several miles south of Cuero. The old CP&L plant 
  floods. Hundreds of livestock in the area are cut off and potentially drowned.
  Flow threatens to pass across the flood plain into Gholke Creek and Cuero..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Cuero              19   24   12.4   Sun 05 PM  16.6  26.1  36.8  40.0  38.3


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$
962 
WGUS84 KEWX 250719
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 AM CDT MON MAY 25 2015

...The flood warning is cancelled for the following rivers in Texas...

  Plum Creek near Luling AFFECTING Caldwell and Gonzales Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC055-177-250749-
/O.CAN.KEWX.FL.W.0047.000000T0000Z-150525T1443Z/
/LULT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 AM CDT MON MAY 25 2015

The flood warning is cancelled for
  the Plum Creek near Luling.
* At 2:00 AM Monday the stage was 22.1 feet.
* Flood stage is 23.0 feet.
* Forecast...the river crested below flood stage at 22.5 feet. The river will 
  fall to 15.2 feet by Tuesday Morning.
* Impact...At 23.0 feet...Minor lowland flooding escapes banks into lower 
  sections of the flood plain..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Luling            20   23   22.1   Mon 02 AM  21.2  15.2  11.2   9.1   7.9


&&

LAT...LON 2975 9765 2975 9756 2964 9755 2966 9763


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 24, 6:54 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 24, 6:54 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 AM CDT SUN MAY 24 2015

.UPDATE...
RAINS ARE MOVING OUT OF SOUTH CENTRAL TEXAS. THERE COULD BE SOME
ISOLATED WEST TO SCATTERED EAST REDEVELOPMENT MIDDAY INTO THIS
AFTERNOON AS AN UPPER LEVEL TROUGH AXIS LINGERS. HOWEVER...HEAVY
RAINS WILL ONLY BE ISOLATED. AS A RESULT...HAVE CANCELLED THE
FLASH FLOOD WATCH. THE FOCUS NOW TURNS TO A POTENTIAL HEAVY RAIN
AND STRONG TO SEVERE STORM EVENT ON MONDAY AS AN UPPER TROUGH
CURRENTLY SEEN OVER SOUTHERN CALIFORNIA MOVES ACROSS TEXAS. A
FLASH FLOOD WATCH MAY BE ISSUED LATER TODAY OR TONIGHT FOR MONDAY.

&&

.PREV DISCUSSION... /ISSUED 648 AM CDT SUN MAY 24 2015/

AVIATION... /12Z TAF UPDATE/
IMPROVING CONDITIONS SHOULD DEVELOP IN THE WAKE OF THE DEPARTING
SLOW MOVING MCS...BUT ABUNDANT LOW LEVEL MOISTURE SHOULD LEAD TO A
FEW HOURS OF SCATTERED IFR TO MVFR CIGS THIS MORNING. ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO POP UP LATE IN THE
AFTERNOON...BUT CONFIDENCE REMAINS POOR ON TIMING AND LOCATION.
WILL LEAVE CONVECTIVE ELEMENTS OUT OF THE TAFS UNTIL MORE MODEL
DATA CAN ANALYZE THE POST STORM ENVIRONMENT. HIGH MOISTURE CONTENT
IN SOILS AND LOW LEVELS SHOULD RESULT IN QUICK SATURATION
TONIGHT...BUT EXPECT INCREASING SOUTHERLIES IN ADVANCE OF ANOTHER
APPROACHING SHORTWAVE TROUGH TO KEEP MOST CONDITIONS IN IFR OR
BETTER FOR MONDAY MORNING.

PREV DISCUSSION... /ISSUED 405 AM CDT SUN MAY 24 2015/

SHORT TERM (TODAY THROUGH MONDAY)...
AN UPPER LEVEL TROUGH OVER THE TRANS PECOS AND AN MCV BETWEEN
VICTORIA AND SAN ANTONIO ARE DRIFTING TO THE NORTHEAST. RAIN AND
THUNDERSTORMS ARE OVER THE HILL COUNTRY TO ALONG I-35 NORTHEAST OF
SAN ANTONIO TO THE COASTAL PLAINS. NO SIGNIFICANT REDEVELOPMENT IS
EXPECTED OVER THE RIO GRANDE AND WESTERN EDWARDS PLATEAU DUE TO
SUBSIDENCE IN THE WAKE OF THESE FEATURES AND HAVE CANCELLED FLASH
FLOOD WATCH FOR THAT AREA. SEVERE PARAMETERS ARE BECOMING LESS
FAVORABLE FOR STRONG TO SEVERE STORMS. HAVE ALLOWED TORNADO WATCH
198 TO EXPIRE. EXPECT RAIN AND THUNDERSTORMS TO END FROM WEST TO
EAST THIS MORNING. HOWEVER...THE UPPER LEVEL TROUGH AXIS LINGERS
ALLOWING FOR SHOWERS AND THUNDERSTORMS TO POSSIBLY REDEVELOP THIS
AFTERNOON INTO EVENING ACROSS MAINLY EASTERN AREAS WITH LOCALLY
HEAVY RAINS AND ISOLATED STRONG STORMS POSSIBLE. HAVE CONTINUED
FLASH FLOOD WATCH FOR THESE AREAS UNTIL 7 PM CDT THIS EVENING.
HOWEVER...IT MAY BE CANCELLED EARLY IF THE TROUGH AXIS MOVES
FURTHER EAST. AFTER A RELATIVE LULL TONIGHT DUE TO DECREASED PWS
AND INCREASED STABILITY...ANOTHER UPPER LEVEL TROUGH MOVES ACROSS
TEXAS ON MONDAY. AIRMASS RESETS AS PWS CLIMB BACK TO NEAR 2 INCHES
WITH CAPES AND SHEAR INCREASING. THIS SETS THE STAGE FOR ANOTHER
ROUND OF LOCALLY HEAVY RAINS AND ISOLATED STRONG TO SEVERE STORMS.
LATER FORECASTS MAY HAVE TO ISSUE A FLASH FLOOD WATCH FOR MONDAY.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
SOME SHOWERS AND THUNDERSTORMS LINGER IN THE EAST MONDAY EVENING
WITH LOCALLY HEAVY RAINS POSSIBLE AS THE TROUGH MOVES TO THE EAST.
ZONAL FLOW TAKES HOLD FOR TUESDAY INTO WEDNESDAY. HOWEVER...A
MOIST AIRMASS REMAINS ALLOWING FOR MAINLY ISOLATED SHOWERS AND
THUNDERSTORMS. ANOTHER UPPER LEVEL TROUGH MOVES ACROSS TEXAS NEXT
WEEKEND WITH SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY THROUGH
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              83  72  82  68  87 /  30  30  80  60  20
AUSTIN BERGSTROM INTL AIRPORT  82  71  82  68  87 /  30  30  80  60  20
NEW BRAUNFELS MUNI AIRPORT     84  72  82  70  87 /  30  30  80  50  20
BURNET MUNI AIRPORT            82  70  80  68  85 /  30  30  80  50  20
DEL RIO INTL AIRPORT           91  70  89  68  90 /  20  20  60  20  10
GEORGETOWN MUNI AIRPORT        81  71  81  69  86 /  30  30  80  50  20
HONDO MUNI AIRPORT             86  71  83  70  87 /  20  30  80  40  20
SAN MARCOS MUNI AIRPORT        82  72  82  69  86 /  30  30  80  60  20
LA GRANGE - FAYETTE REGIONAL   81  73  83  72  87 /  30  40  80  70  20
SAN ANTONIO INTL AIRPORT       85  73  82  72  87 /  30  30  80  50  20
STINSON MUNI AIRPORT           85  73  83  71  88 /  30  30  80  50  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...OAKS
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 24, 8:28 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 AM CDT SUN MAY 24 2015

TXZ171>173-183>194-202>209-217>225-228-251330-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
828 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

FLOODED AREAS WILL BE SLOW TO DRAIN TODAY. THERE IS A SLIGHT
CHANCE FOR STRONG TO SEVERE THUNDERSTORMS OVER THE EASTERN HALF OF
THE AREA THIS AFTERNOON. THESE STORMS COULD PRODUCE STRONG WINDS
AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NEW EPISODES OF HEAVY RAIN COULD OCCUR AGAIN MONDAY INTO EARLY
TUESDAY MORNING...ESPECIALLY EAST OF I-35. A FLASH FLOOD WATCH MAY
BE NECESSARY. THE STORMS MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT WILL ALSO HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

WIDESPREAD RAINS FOR THE FIVE DAY PERIOD ENDING TUESDAY WILL
RANGE FROM 1 TO 4 INCHES...WHILE SOME LOCATIONS COULD RECEIVE UP
TO 6 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE HOLIDAY WEEKEND.

In the hours before

Local storm report, May 24, 5:46 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     FLASH FLOOD      2 ENE SAN MARCOS        29.89N  97.90W
05/24/2015                   HAYS               TX   BROADCAST MEDIA

            WATER IN ASPEN APARTMENT COMPLEX AND WATER IS UP TO THE
            TOP OF CAR TIRES IN THE PARKING LOTS

&&

EVENT NUMBER EWX1500487

SBS
Local storm report, May 24, 6:18 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     FLASH FLOOD      2 NE SAN MARCOS         29.90N  97.90W
05/24/2015                   HAYS               TX   EMERGENCY MNGR

            HAYS COUNTY JAIL INMATES BEING EVACUATED DUE TO FLOOD
            WATERS

&&

EVENT NUMBER EWX1500488

SBS
Local storm report, May 24, 6:24 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     FLASH FLOOD      4 E ANHALT              29.80N  98.42W
05/23/2015                   COMAL              TX   EMERGENCY MNGR

            WATER RESCUES IN THE BULVERDE SPRING BRANCH AREA

&&

EVENT NUMBER EWX1500489

SBS
Local storm report, May 24, 6:44 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     FLASH FLOOD      1 NNE LOCKHART          29.89N  97.67W
05/24/2015                   CALDWELL           TX   COUNTY OFFICIAL

            MULTIPLE WATER RESCUES ONGOING ACROSS THE COUNTY WITH
            NUMEROUS ROAD CLOSURES

&&

EVENT NUMBER EWX1500490

SBS
Local storm report, May 24, 8:22 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 E KENDALIA            29.97N  98.48W
05/24/2015  M11.69 INCH      KENDALL            TX   COCORAHS

&&

EVENT NUMBER EWX1500491

CVP
Local storm report, May 24, 9:00 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     HEAVY RAIN       2 W UTOPIA              29.62N  99.57W
05/24/2015  M6.67 INCH       UVALDE             TX   PUBLIC

            6.67 INCHES OF RAIN FROM NOON SATURDAY TO 9AM SUNDAY.

&&

EVENT NUMBER EWX1500492

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:11 PM CDTSpecial Weather StatementEWXFrio49 min
May 23, 7:25 PM CDTFlash Flood WarningEWXFrio, Zavala3 hr
May 23, 7:27 PM CDTRiver Flood WarningEWXKerr31 hr
May 23, 7:27 PM CDTRiver Flood WarningEWXKendall19 hr
May 23, 7:39 PM CDTRiver Flood WarningEWXBlanco24 hr
May 23, 7:49 PM CDTSpecial Weather StatementEWXHays26 min
May 23, 7:50 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina40 min
May 23, 7:52 PM CDTRiver Flood WarningEWXUvalde21 hr
May 23, 7:55 PM CDTTornado WarningEWXBexar, Medina35 min
May 23, 8:02 PM CDTFlash Flood WarningEWXFrio3 hr
May 23, 8:04 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis41 min
May 23, 8:10 PM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 23, 8:13 PM CDTRiver Flood WarningEWXComal22 hr
May 23, 8:13 PM CDTRiver Flood WarningEWXHays55 hr
May 23, 8:13 PM CDTRiver Flood WarningEWXCaldwell, Gonzales4 days
May 23, 8:13 PM CDTRiver Flood WarningEWXDeWitt8 days
May 23, 8:13 PM CDTTornado WarningEWXHays, Travis32 min
May 23, 8:23 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Blanco, Burnet, Comal, Hays and 2 more3 hr
May 23, 8:23 PM CDTTornado WarningEWXBexar37 min
May 23, 8:32 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Comal, Frio, Guadalupe43 min
May 23, 8:40 PM CDTRiver Flood WarningEWXUvalde32 hr
May 23, 8:40 PM CDTRiver Flood WarningEWXFrio6 days
May 23, 8:43 PM CDTTornado WarningEWXTravis32 min
May 23, 8:45 PM CDTSpecial Weather StatementEWXHays45 min
May 23, 8:55 PM CDTTornado WarningEWXHays, Travis35 min
May 23, 8:56 PM CDTRiver Flood WarningEWXKerr26 hr
May 23, 9:07 PM CDTSpecial Weather StatementEWXAtascosa, Caldwell, Guadalupe, Wilson53 min
May 23, 9:16 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis44 min
May 23, 9:18 PM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Wilson3 hr
May 23, 9:32 PM CDTTornado WarningEWXBurnet, Williamson31 min
May 23, 9:32 PM CDTTornado WarningEWXBurnet, Williamson28 min
May 23, 9:39 PM CDTSevere Thunderstorm WarningEWXWilliamson51 min
May 23, 9:52 PM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 23, 10:03 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Williamson42 min
May 23, 10:31 PM CDTFlash Flood WarningEWXFrio, Medina, Uvalde, Zavala3 hr
May 23, 10:35 PM CDTSpecial Weather StatementEWXAtascosa, Gonzales40 min
May 23, 10:47 PM CDTSpecial Weather StatementEWXFayette28 min
May 23, 10:49 PM CDTAreal Flood WarningEWXBandera, Real3 hr
May 23, 10:51 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 23, 10:53 PM CDTRiver Flood WarningEWXTravis40 hr
May 23, 11:05 PM CDTRiver Flood WarningEWXUvalde28 hr
May 23, 11:13 PM CDTFlash Flood WarningEWXBlanco, Burnet, Comal, Hays, Travis, Williamson3 hr
May 23, 11:14 PM CDTFlash Flood WarningEWXAtascosa, Bexar3 hr
May 23, 11:24 PM CDTFlash Flood Warning EmergencyEWXHays6 hr
May 23, 11:38 PM CDTFlash Flood WarningEWXEdwards, Kinney, Real, Val Verde3 hr
May 23, 11:57 PM CDTRiver Flood WarningEWXBexar19 hr
May 23, 11:57 PM CDTRiver Flood WarningEWXBexar44 hr
May 23, 11:57 PM CDTRiver Flood WarningEWXBexar27 hr
May 23, 11:57 PM CDTRiver Flood WarningEWXBexar, Wilson55 hr
May 24, 12:03 AM CDTRiver Flood WarningEWXMedina22 hr
May 24, 12:03 AM CDTRiver Flood WarningEWXMedina22 hr
May 24, 12:25 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Gillespie, Kendall and 3 more6 hr
May 24, 12:55 AM CDTSpecial Weather StatementEWXBandera, Kerr50 min
May 24, 1:25 AM CDTFlash Flood Warning EmergencyEWXCaldwell, Guadalupe, Hays8 hr
May 24, 1:34 AM CDTFlash Flood WarningEWXFrio, Medina, Uvalde, Zavala3 hr
May 24, 2:09 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more5 hr
May 24, 2:23 AM CDTRiver Flood WarningEWXWilliamson21 hr
May 24, 3:21 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca, Lee4 hr
May 24, 5:11 AM CDTFlash Flood Warning EmergencyEWXHays3 hr
May 24, 7:29 AM CDTRiver Flood WarningEWXBexar, Guadalupe20 hr
May 24, 7:29 AM CDTRiver Flood WarningEWXKarnes4 days
May 24, 8:06 AM CDTAreal Flood WarningEWXHays6 hr
May 24, 8:32 AM CDTRiver Flood WarningEWXTravis21 hr
May 24, 8:47 AM CDTFlash Flood Warning EmergencyEWXCaldwell, Guadalupe, Hays3 hr
May 24, 9:23 AM CDTRiver Flood WarningEWXGonzales5 days
May 24, 9:56 AM CDTRiver Flood WarningEWXKarnes3 days
May 24, 11:38 AM CDTAreal Flood WarningEWXCaldwell, Guadalupe, Hays6 hr
May 24, 2:12 PM CDTAreal Flood WarningEWXHays3 hr
May 24, 3:22 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more34 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.